# SDR FDEA201203050779

- Difficulty date: March 5, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: AFJ7063501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STA 1701, X=-58 (APPROX) FOUND ROLLER TRAY WITH   SURFACE CORROSION.  NEW ROLLER TRAY REWORKED AS PER DRAWING  AFJ7063   REV. A NEW ROLLER TRAY INSTALLED AS PER AMM 20-50-02 REV 72 REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 114.
